# SDR EIA2006161

- Difficulty date: July 24, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME STA 280 LT SIDE CRACKED AT STR 27 AT CUTOUT.  REPAIRED IAW B747 SRM 53-10-04 FIG 11, 2024-T42 0.063 REPAIR DOUBLER USED.
